# SDR AALA201510099006

- Difficulty date: September 20, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361081200200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FWD GALLEY FLOOR PANEL 221DF DELAMINATED.  REPLACED IAW IRM 9701 REV G.
